Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Julia sets and differential equations


Author: Harold E. Benzinger
Journal: Proc. Amer. Math. Soc. 117 (1993), 939-946
MSC: Primary 58F08; Secondary 30D05, 58F10, 65H05
MathSciNet review: 1043403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A one-parameter family of Julia sets is shown to converge, in a probabilistic sense, to certain trajectories of a differential equation. The Julia sets arise from Euler's method for the differential equation. This provides information on the location of the Julia sets and the dynamics on them.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F08, 30D05, 58F10, 65H05

Retrieve articles in all journals with MSC: 58F08, 30D05, 58F10, 65H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1043403-3
PII: S 0002-9939(1993)1043403-3
Article copyright: © Copyright 1993 American Mathematical Society